Amphetamine and Dextromethorphan

If you take dextromethorphan with an amphetamine or amphetamine-like medication, drug interactions may occur. This combination may increase your risk for a serious problem known as serotonin syndrome. This syndrome may result in potentially dangerous symptoms, which may include hallucinations, tremors, and fever.
 
Some examples of amphetamines or amphetamine-like medicines include:
 
 
To minimize your risk of these and other potential drug interactions with dextromethorphan, make sure your healthcare provider is aware of any other prescription or nonprescription medications you are taking, as well as any herbal supplements or vitamins.
 
(Click Drug Interactions With Dextromethorphan for a complete list of other products that may negatively react with dextromethorphan. This article also describes what your healthcare provider may do to prevent a drug interaction between dextromethorphan and amphetamines.)
5 Tips to Keep a Cold at Bay
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.